MAUDE Adverse Event Report: MERIT MEDICAL DO BRASIL PRELUDE®; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION

MERIT MEDICAL DO BRASIL PRELUDE®; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Catalog Number PSI-6F-11-035-18G/BR
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 07/06/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The account alleges that when using the product for puncture, it is not flexible and damaged the artery due to its rigidity.No additional information available.
 
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.

Brand Name
PRELUDE®
Common Device Name
DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Manufacturer (Section D)
MERIT MEDICAL DO BRASIL
rua dona francisca
8.300 - bloco 10 módulo e
joinville, santa catarina 89219 -600
BR  89219-600
Manufacturer (Section G)
MERIT MEDICAL DO BRASIL
rua dona francisca
8.300 - bloco 10 módulo e
joinville, santa catarina 89219 -600
BR   89219-600
Manufacturer Contact
bryson heaton
1600 merit parkway
south jordan, UT 84095
8012084662
MDR Report Key18038416
Report Number1721504-2023-00050
Device Sequence Number15523275
Product Code DRE
UDI-Device Identifier00884450011393
UDI-Public00884450011393
Combination Product (Y/N)Y
Initial Reporter CountryBR
PMA/510(K) Number
K070159
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Catalogue NumberPSI-6F-11-035-18G/BR
Device Lot NumberA701322
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2023
Initial Report FDA Received Date10/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown